# SDR ESMR2015031601

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N500FZ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600018
- Aircraft time: 8,364 hours, 8,308 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Handle
- Part number: 55141709
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY GEAR EXTENSION T HANDLE BROKE OFF DURING A TEST OF THE EMER GEAR EXTENSION SYS DURING ROUTINE MX.
